# SDR DALA2015040902725

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1195-1210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICE 28LT BETWEEN FS Y= 1195 AND Y=1210 AT AFT CARGO COMPARTMENT, C3.  LONGERON SPLICE 28LT BETWEEN STA Y=1195 AND Y= 1210 WAS REPLACED IAW SRM 51-30-5 AND DWG 5936667, REV CD.  LP 1896485.
